MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-52
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: exactech stent, mini vision otw 2x18 ref# 601520, s/n (b)(6), exactech novation gxl lipped 32mm acetabular liner 1323252 ref# 752325, s/n (b)(6), exactech screw bone acet 6.5x25mm, s/n (b)(6), exactech femoral head 32 mm o.D., ref# 1703203, s/n (b)(6), and exactech femoral stem, ref# 1880008, s/n (b)(6).Novation crown cup connexion gxl neutral liner 1323252, pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right hip replacement on (b)(6) 2019.Approximately 3 years and 1 month after the initial procedure the patient had a right hip revision on (b)(6) 2022.There is no information on the surgical procedure or patient outcome.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H11.Additional manufacturer narrative- this event and the devices have been discovered to be a duplicate case and initially reported under mfr# 1038671-2022-01189.All new and/or additional information will be reported in mfr# 1038671-2022-01189.

Brand Name
NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
geoff gannon
MDR Report Key18317544
Report Number1038671-2023-02968
Device Sequence Number15019715
Product Code JDI
UDI-Device Identifier10885862023315
UDI-Public10885862023315
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Catalogue Number132-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown